"Brain and eye buzzing"

I'm on escitolopram (generic lexapro) and doing so much better regarding depression and anxiety. But I've been having a weird symptom and was wondering if its a side effect of the medication or of anxiety.... Every so often in the middle of the night I wake up and my mind is "buzzing" (not racing) and my eyes are darting all over the place. After a minute or so it goes away, but I've never had this before. Has anyone else experienced this?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

4 Replies

oldestnewest
  • Hi librarylil, I've been on Lexapro for over 5 years now and haven't experience that sensation. It might be from the anxiety more than the medication but depends how long you have been on it.

  • I've been on the Lexapro since January. It's a weird feeling, but goes away after a few minutes. Thanks.

  • I've had that happen to me and I currently don't take any medications,does it feel like someone put a vibration against your skull when it happends?

  • I suffer anxiety but not on any medication for it. Take BP meds though. I have had the sensation that my eyes are darting all over the place when I wake up. I tell myself that I have woken up in REM mode. I may be wrong. It is not a nice feeling. Do you get or have you ever had feelings of dizziness or that you might pass out? I only ask that because it is something that I have from time to time.

You may also like...